Please use this identifier to cite or link to this item:
http://hdl.handle.net/20.500.11861/6459
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Prof. YEUNG Wing Kay, David | en_US |
dc.date.accessioned | 2021-02-26T09:00:41Z | - |
dc.date.available | 2021-02-26T09:00:41Z | - |
dc.date.issued | 1987 | - |
dc.identifier.citation | Journal of Optimization Theory and Applications, 1987, vol. 54, pp. 423-426. | en_US |
dc.identifier.issn | 0022-3239 | - |
dc.identifier.uri | http://hdl.handle.net/20.500.11861/6459 | - |
dc.description.abstract | This note extends Jørgensen's exponential differential game (Ref. 1) to a more general type of game structure. In particular, the Hamiltonians of the players are not required to be linear in the state variables and the control variables may not be in exponential form. | en_US |
dc.language.iso | en | en_US |
dc.relation.ispartof | Journal of Optimization Theory and Applications | en_US |
dc.title | An extension of Jorgensen's differential game | en_US |
dc.type | Peer Reviewed Journal Article | en_US |
dc.identifier.doi | 10.1007/BF00939443 | - |
crisitem.author.dept | Department of Economics and Finance | - |
item.fulltext | No Fulltext | - |
Appears in Collections: | Economics and Finance - Publication |
SCOPUSTM
Citations
4
checked on Mar 30, 2025
Page view(s)
79
Last Week
0
0
Last month
checked on Apr 3, 2025
Google ScholarTM
Impact Indices
Altmetric
PlumX
Metrics
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.